Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: John W. Milnor and James D. Stasheff
Title: Characteristic classes
Additional book information: Ann. of Math. Studies No. 76, Princeton Univ. Press, Princeton, New Jersey, 1974, vii+330 pp., $10.00.

Review Information:

Reviewer: E. H. Spanier
Journal: Bull. Amer. Math. Soc. 81 (1975), 862-865
American Mathematical Society